# SDR SIMA200506802

- Difficulty date: March 8, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3358 - DURING POSTFLIGHT, CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 7 THROUGH 10 APPEARS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
